# SDR SWAA2023053128538

- Difficulty date: April 17, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 60,418 hours, 35,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP LOCATED BS 794.3 RBL 21 WL 156 AT AFT CARGO COMPARTMENT 2023-258056<[01] REPLACED STRAP LOCATED BS 794.3 RBL 21 WL 156 AT AFT CARGO COMPARTMENT IAW. 737-700 SRM 51-10-02 ITEM 9. AND DRAWING # 146A8340 REV: -.;[02] REPLACED STRAP LOCATED BS 794.3 RBL 21 WL 156 AT AFT CARGO COMPARTMENT IAW. 737-700 SRM 51-10-02 ITEM 9. AND DRAWING # 146A8340 REV:
